# SDR COEA2015070111912

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,150 hours, 42,625 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7804 EN-ROUTE, AIR TURN BACK DISCREPANCY.  AFTER DEPARTURE & AFTER LG RETRACTION, THE LG BRAKE TEMP HOT CAUTION INDICATION ALERT ILLUMINATED.  REFERENCED THE QRH CHECKLIST & RE-EXTENDED THE GEAR.  AFTER THE RECOMMENDED TIME FRAME THE BRAKE TEMP HOT CAUTION INDICATION DID NOT EXTINGUISH.  ELECTED TO RETURN,  NO EMER WAS DECLARED & ACFT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING DETERMINED THE BRAKES WERE GOOD & DEFERRED THE BRAKE TEMP INDICATOR.  ACFT WAS RETURNED TO SERVICE.
